Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Complex zeros of the modified Bessel function $ K\sb{n}(Z)$


Author: R. Parnes
Journal: Math. Comp. 26 (1972), 949-953
MSC: Primary 65D20; Secondary 33A40
DOI: https://doi.org/10.1090/S0025-5718-1972-0314237-4
MathSciNet review: 0314237
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The complex zeros of $ {K_n}(Z)$ are computed for integer orders $ n = 2(1)10$, to $ {\text{9D}}$ figures, using an iterative interpolation scheme.


References [Enhancements On Off] (What's this?)

  • [1] F. W. J. Olver, ``The asymptotic expansion of Bessel functions of large order,'' Philos. Trans. Roy. Soc. London Ser. A, v. 247, 1954, pp. 328-368. MR 16, 696. MR 0067250 (16:696a)
  • [2] Y. L. Luke, The Special Functions and Their Approximations. vol. I, Math. in Sci. and Engineering, vol. 53, Academic Press, New York, 1969. MR 39 #3039. MR 0241700 (39:3039)
  • [3] J. L. Fields, ``A linear scheme for rational approximations,'' J. Approximation Theory (To appear.) MR 0346383 (49:11108)
  • [4] J. A. Cochran & J. N. Hoffspiegel, ``Numerical techniques for finding $ \nu $-zeros of Hankel functions,'' Math. Comp., v. 24, 1970, pp. 413-422. MR 42 #7038. MR 0272157 (42:7038)
  • [5] B. Döring, ``Complex zeros of cylinder functions,'' Math. Comp., v. 20, 1966, pp. 215-222. MR 33 #857. MR 0192632 (33:857)
  • [6] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, Cambridge, 1944. MR 6, 64. MR 0010746 (6:64a)
  • [7] E. Goursat, Cours d'Analyse Mathématique. Vol. 2, 7th ed., Gauthier-Villars, Paris, 1949.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20, 33A40

Retrieve articles in all journals with MSC: 65D20, 33A40


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0314237-4
Keywords: Bessel functions, complex zeros
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society